Cell decomposition for two dimensional local fields
Rendiconti del Seminario Matematico della Università di Padova, Volume 117  (2007), p. 51-67
@article{RSMUP_2007__117__51_0,
     author = {Bleybel, Ali},
     title = {Cell decomposition for two dimensional local fields},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {117},
     year = {2007},
     pages = {51-67},
     zbl = {pre05214475},
     mrnumber = {2351785},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2007__117__51_0}
}
Bleybel, Ali. Cell decomposition for two dimensional local fields. Rendiconti del Seminario Matematico della Università di Padova, Volume 117 (2007) , pp. 51-67. http://www.numdam.org/item/RSMUP_2007__117__51_0/

[1] R. Cluckers - F. Loeser, Constructible motivic functions and motivic integration, preprint, math. arxiv 2004. | MR 2403394 | Zbl pre05288756

[2] J. Denef, The rationality of the Poincaré series associated to the p-adic points on a variety, Invent. Math. 77 (1984), pp. 1-23. | MR 751129 | Zbl 0537.12011

[3] J. Denef, p-adic semi-algebraic sets and cell decomposition, J. reine angew. Math. 369 (1986), pp. 154-166. | MR 850632 | Zbl 0584.12015

[4] I. Fesenko, Measure, integration and elements of harmonic analysis on generalized loop spaces, www.maths.nott.ac.uk/personal/ibf/aoh.pdf, 2003. | MR 2276855 | Zbl pre05620992

[5] E. Hrushovski - D. Kazhdan, Integration in valued fields, preprint, math.arxiv 2005. | MR 2263194 | Zbl 1136.03025

[6] J. Igusa, An introduction to the theory of local zeta functions, AMS/IP Studies in Advanced Mathematics, 14. International Press, Cambridge, MA, 2000. | MR 1743467 | Zbl 0959.11047

[7] A. Macintyre On definable subsets of p-adic fields, J. Symb. Logic 41 (1976), pp. 605-610. | MR 485335 | Zbl 0362.02046

[8] J. Pas, Uniform p-adic cell decomposition and local zeta functions, J. Reine Angew. math., 399 (1989), pp. 137-172. | MR 1004136 | Zbl 0666.12014

[9] P. Scowcroft - L. Van Den Dries, On the structure of semialgebraic sets over p-adic fields, J. Symbolic Logic, 53 (1988), pp. 1138-1164. | MR 973105 | Zbl 0692.14014